On codes with given minimum distance and covering radius.

Quistorff, Jörn

Beiträge zur Algebra und Geometrie (2000)

  • Volume: 41, Issue: 2, page 469-478
  • ISSN: 0138-4821

How to cite

top

Quistorff, Jörn. "On codes with given minimum distance and covering radius.." Beiträge zur Algebra und Geometrie 41.2 (2000): 469-478. <http://eudml.org/doc/121686>.

@article{Quistorff2000,
author = {Quistorff, Jörn},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {covering code; error-correcting code; nonlinear code; minimum distance; lower bound for covering codes},
language = {eng},
number = {2},
pages = {469-478},
publisher = {Springer},
title = {On codes with given minimum distance and covering radius.},
url = {http://eudml.org/doc/121686},
volume = {41},
year = {2000},
}

TY - JOUR
AU - Quistorff, Jörn
TI - On codes with given minimum distance and covering radius.
JO - Beiträge zur Algebra und Geometrie
PY - 2000
PB - Springer
VL - 41
IS - 2
SP - 469
EP - 478
LA - eng
KW - covering code; error-correcting code; nonlinear code; minimum distance; lower bound for covering codes
UR - http://eudml.org/doc/121686
ER -

NotesEmbed ?

top

You must be logged in to post comments.